| Model Number |
133S-MX-13-T |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Sale reps reported on behalf of healthcare professional left side "infection despite antifungal treatment," ¿full of puss¿ and "a possible pinhole." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection (early onset is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for the event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time reason for reoperation: infection (early onset) and rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening on radius assessed as surgical damage.Infection (early onset): unable to observe as it is a medical event not related to the device.Additional observations: yellow particles observed inside the device.
Event or Problem Description